# SDR SWAA2021061472740

- Difficulty date: May 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS400+2.3' RBL21; WL157 ; / INSTALLED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT LOCATED BTW. B.S. 400-B.S.420; R.B.L. 21; W.L. 157 PER S.R.M. 51-40-02-0G-0 DWG.#143A7501; ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; INSPECTION COMPLETE
